Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron weight gain! jodie

Posted by laurarn on January 15, 2003, at 20:04:26

In reply to Re: Remeron weight gain!, posted by jodie on January 15, 2003, at 14:05:24

Thanks for the input, Jodie. I am actually stopping the Remeron after a visit with my pdoc. He gave me a couple ideas to think about regarding meds. He is very good at giving me information then letting me digest it for a week or two.

Good luck with the Strattera trial. Hope it works for you!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:laurarn thread:135748
URL: http://www.dr-bob.org/babble/20030113/msgs/136036.html